# SDR QXEA200600272

- Difficulty date: December 15, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Roller Guide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C2 RIGHT WING OUTBOARD FLAP ROLLER GUIDE FITTING HAS DAMAGE AT FLS168.98.  REPAIRED IAW CRJ700 SRM 57-51-02-201-001-A01 AND SRM 51-25-16-001-001-A01.
